RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 292–305 (Mi zvmmf7724)  

A numerical method for solving certain optimal control problems

B. N. Pshenichnyi

Kiev

Full text: PDF file (1343 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 111–128

Bibliographic databases:

Received: 20.08.1963

Citation: B. N. Pshenichnyi, “A numerical method for solving certain optimal control problems”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 292–305; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 111–128

Citation in format AMSBIB
\Bibitem{Psh64}
\by B.~N.~Pshenichnyi
\paper A numerical method for solving certain optimal control problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 292--305
\mathnet{http://mi.mathnet.ru/zvmmf7724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167364}
\zmath{https://zbmath.org/?q=an:0168.34901}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 111--128
\crossref{https://doi.org/10.1016/0041-5553(64)90109-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7724
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020